# SDR MASA2011012801812

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 15,075 hours, 12,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT ROW 16 FLOOR EXIT SIGN 1 LAMP INOP.  MX RELAMPED.
